Pacific Journal of Mathematics

Representation of $L$-groups and $F$-rings.

John Dauns

Article information

Source
Pacific J. Math., Volume 31, Number 3 (1969), 629-654.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977719

Mathematical Reviews number (MathSciNet)
MR0255468

Zentralblatt MATH identifier
0192.36402

Subjects
Primary: 06.90

Citation

Dauns, John. Representation of $L$-groups and $F$-rings. Pacific J. Math. 31 (1969), no. 3, 629--654. https://projecteuclid.org/euclid.pjm/1102977719


Export citation

References

  • [1] B. Banaschewski, Uber die Verollstdndigung geordneter Gruppen, Math. Nach. 16 (1957), 51-71.
  • [2] G. Birkhoff and R. S. Pierce, Lattice-ordered rings, Anais. Acad. Bras. 28 (1956), 41-69.
  • [3] P. Conrad and J. Dauns, An embedding theorem for lattice ordered fields (to appear)
  • [4] J. Dauns, Representation of f-rings,Bull. Amer. Math. Soc. 74 (1968), 249-252.
  • [5] J. Dauns and K. H. Hofmann, The representation of biregular rings by sheaves, Math. Zeit. 91 (1966), 103-123.
  • [6] J. Dauns and K. H. Hofmann, Representation of rings by sections, A. M. S. Memoir 83 (1968).
  • [7] L. Fuchs, Partiallyordered algebraic systems, Addison-Wesley, 1963.
  • [8] M. Henriksen and J. R. Isbell, Lattice-ordered rings and functionrings, Pacific J. Math. 12 (1962), 553-565.
  • [9] M. Henriksen and D. G. Johnson, Archimedean lattice-ordered algebras, Fund. Math. 50 (1961), 73-97.
  • [10] M. Henriksen, J. R. Isbell, and D. G. Johnson, Residue class fields, Fund. Math. 50 (1961), 107-117.
  • [11] J. R. Isbell, Embedding two ordered rings in one ordered ring, Part I, J. Algebra 4 (1966), 341-364.
  • [12] D. G. Johnson, A structure theory for a class of lattice-ordered rings, Acta. Math. 104 (1960), 163-215.
  • [13] K. Keimel, Representation dranneaux reticules dans des faisceaux, C. R. Acad. Sci. Pari (1968), 124-127.
  • [14] K. Keimel, Anneaux reticules quasi-reguliers et hyperarchimediens,C. R. Acad. Sci. Pari (1968), 524-525.
  • [15] J. E. Kist, Representationsof archimedean functionrings, Illinois J. Math. 7 (1963), 269-278.
  • [16] P. Nanzetta, Maximal lattice-ordered algebras of continuous functions Fund. Math. 63 (1968), 53-75.
  • [17] B. H. Neumann, On ordered division rings, Trans. Amer. Math. Soc. 66 (1949), 202-252.
  • [18] R. S. Pierce, Radicals in functionrings, Duke Math. J. 23 (1956), 253-261.
  • [19] R. S. Pierce, Modules over commutative regular rings, A. M. S. Memoir 70 (1967).